# SDR 05FDEA03016

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 37,740 hours, 23,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 480-690 AT LBL 24.  REMOVED DAMAGED SEAT TRACK STA 480-690 AT LBL24, LOCATED AND DRILLED NEW SEAT TRACK, ALODINED, PRIMED AND INSTALLED NEW SEAT TRACK AT STA 480-690 AT LBL 24 ALL IAW FX B727 SRM 53-10-5, 51-30-2, 51-10-5 AND 51-10-2.
